# SDR NSVA20070215

- Difficulty date: August 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 33,114 hours, 36,294 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Power Supply
- Condition: Disconnected
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTION SYSTEM WILL NOT TEST.  RECONNECTED POWER SUPPLY TO THE BACK OF THE LAVATORY SMOKE LIGHT BULB ASSY, OPS CHECK GOOD.
